# SDR DALA2019062903945

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROCION SPLICES (4 EA) ON LONGERON L30 FROM STA 889 TO STA 1053 AT AFT CARGO COMPARMENT (REF NRC SN 146)(C2). NRC 00497: CORROSION LEVEL 2, CORROSION ON SPLICES (4EAS) ON LONGERON L30 FROM STA 889 TO STA 1053 AT AFT CARGO COMPARMENT WERE REMOVED PER SRM 51-10-04 PAR. 26 PAR. D. (LP #1146131)
